Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 366, Number 7

Stability of the minimal surface system and convexity of area functional
Yng-Ing Lee and Mao-Pei Tsui.
Trans. Amer. Math. Soc. 366 (2014), 3357-3371
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192598
The perpendicular Neumann problem for mean curvature flow with a timelike cone boundary condition
Ben Lambert.
Trans. Amer. Math. Soc. 366 (2014), 3373-3388
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192599
Kähler-Ricci flow with degenerate initial class
Zhou Zhang.
Trans. Amer. Math. Soc. 366 (2014), 3389-3403
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192600
Highly connected manifolds of positive $p$-curvature
Boris Botvinnik and Mohammed Labbi.
Trans. Amer. Math. Soc. 366 (2014), 3405-3424
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192601
Algebraic independence in positive characteristic: A $p$-adic calculus
Johannes Mittmann, Nitin Saxena and Peter Scheiblechner.
Trans. Amer. Math. Soc. 366 (2014), 3425-3450
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192602
Hardy spaces associated to the discrete Laplacians on graphs and boundedness of singular integrals
The Anh Bui and Xuan Thinh Duong.
Trans. Amer. Math. Soc. 366 (2014), 3451-3485
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192603
Tilting, cotilting, and spectra of commutative noetherian rings
Lidia Angeleri Hügel, David Pospíšil, Jan Šťovíček and Jan Trlifaj.
Trans. Amer. Math. Soc. 366 (2014), 3487-3517
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192604
Castelnuovo-Mumford regularity and the discreteness of $F$-jumping coefficients in graded rings
Mordechai Katzman and Wenliang Zhang.
Trans. Amer. Math. Soc. 366 (2014), 3519-3533
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192605
Split embedding problems over the open arithmetic disc
Arno Fehm and Elad Paran.
Trans. Amer. Math. Soc. 366 (2014), 3535-3551
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192606
Continued fractions for complex numbers and values of binary quadratic forms
S. G. Dani and Arnaldo Nogueira.
Trans. Amer. Math. Soc. 366 (2014), 3553-3583
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192607
Regular Cayley maps for cyclic groups
Marston D.E. Conder and Thomas W. Tucker.
Trans. Amer. Math. Soc. 366 (2014), 3585-3609
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192608
Automorphisms of corona algebras, and group cohomology
Samuel Coskey and Ilijas Farah.
Trans. Amer. Math. Soc. 366 (2014), 3611-3630
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192609
Actions of $K(𝜋,n)$ spaces on $K$-theory and uniqueness of twisted $K$-theory
Benjamin Antieau, David Gepner and José Manuel Gómez.
Trans. Amer. Math. Soc. 366 (2014), 3631-3648
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192610
Structure of crossed products by strictly proper actions on continuous-trace algebras
Siegfried Echterhoff and Dana P. Williams.
Trans. Amer. Math. Soc. 366 (2014), 3649-3673
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192611
Compact Kähler manifolds with automorphism groups of maximal rank
De-Qi Zhang.
Trans. Amer. Math. Soc. 366 (2014), 3675-3692
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192612
A class of $II_{1}$ factors with an exotic abelian maximal amenable subalgebra
Cyril Houdayer.
Trans. Amer. Math. Soc. 366 (2014), 3693-3707
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192613
Random Schrödinger operators on long boxes, noise explosion and the GOE
Benedek Valkó and Bálint Virág.
Trans. Amer. Math. Soc. 366 (2014), 3709-3728
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192614
On the order of arc-stabilisers in arc-transitive graphs with prescribed local group
Primož Potočnik, Pablo Spiga and Gabriel Verret.
Trans. Amer. Math. Soc. 366 (2014), 3729-3745
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192615
Comparing 2-handle additions to a genus 2 boundary component
Scott A. Taylor.
Trans. Amer. Math. Soc. 366 (2014), 3747-3769
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192616
Fake wedges
John R. Klein and John W. Peter.
Trans. Amer. Math. Soc. 366 (2014), 3771-3786
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192617
Quasi-stability of partially hyperbolic diffeomorphisms
Huyi Hu and Yujun Zhu.
Trans. Amer. Math. Soc. 366 (2014), 3787-3804
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192618
Entropy rigidity of symmetric spaces without focal points
François Ledrappier and Lin Shu.
Trans. Amer. Math. Soc. 366 (2014), 3805-3820
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192619
Capacity, energy and potential theory for random fields
Ming Yang.
Trans. Amer. Math. Soc. 366 (2014), 3821-3863
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192620
Dilation of the Weyl symbol and Balian-Low theorem
Gerard Ascensi, Hans G. Feichtinger and Norbert Kaiblinger.
Trans. Amer. Math. Soc. 366 (2014), 3865-3880
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192621
$Γ$-extensions of the spectrum of an orbifold
Carla Farsi, Emily Proctor and Christopher Seaton.
Trans. Amer. Math. Soc. 366 (2014), 3881-3905
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192622
Collapsing of products along the Kähler-Ricci flow
Matthew Gill.
Trans. Amer. Math. Soc. 366 (2014), 3907-3924
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192623
The vortex equation on affine manifolds
Indranil Biswas, John Loftin and Matthias Stemmler.
Trans. Amer. Math. Soc. 366 (2014), 3925-3941
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3192624